# SDR UPS05843934

- Difficulty date: January 6, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U503
- Part serial: 00540808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK SPLICE FITTING AFT CARGO STA 1040 - 1060, L31R.  REMOVED AND REPLACED SPLICE FITTING STA 1040 - 1060, L31R IAW DC8 SRM 51-1-21D, SRM 51-1-8, SRM 51-1-20 AND 51-1-11.
